MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer that their cardiochek plus analyzer is "hot when used".There were no allegations of patient/user harm.
 
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have malfunctioned, as the device was not yet returned.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key18484431
Report Number1836135-2024-00001
Device Sequence Number9077829
Product Code CGA
UDI-Device Identifier00304040037713
UDI-Public(01)00304040037713(8012)1.11
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown